# SDR DALA2017090500001

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 88,120 hours, 36,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST 3 ROWS OF THE SEAT EMERGENCY LIGHTS INOPERATIVE.  R & R THE FWD EMERGENCY LIGHT POWER SUPPLY AND CHARGER IAW AMM 33-51. OPS CHECKED GOOD.
